American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jeroen Demeyer. Diophantine sets of polynomials over number fields. Proc. Amer. Math. Soc. 138 (2010) 2715-2728. MR 2644887.
Abstract, references, and article information   
View Article: PDF

[2] Liang Yu and Decheng Ding. There are $2^{\aleph_{0}}$ many $H$-degrees in the random reals. Proc. Amer. Math. Soc. 132 (2004) 2461-2464. MR 2052426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Douglas Cenzer and André Nies. Global properties of the lattice of $\Pi^0_1$ classes. Proc. Amer. Math. Soc. 132 (2004) 239-249. MR 2021268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard A. Shore and Theodore A. Slaman. A splitting theorem for $n-REA$ degrees. Proc. Amer. Math. Soc. 129 (2001) 3721-3728. MR 1860508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rodney G. Downey and Richard A. Shore. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997) 3033-3037. MR 1401736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Cholak and Rod Downey. Permutations and presentations . Proc. Amer. Math. Soc. 122 (1994) 1237-1249. MR 1209095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Barry Cooper. A splitting theorem for the $n$-r.e.\ degrees . Proc. Amer. Math. Soc. 115 (1992) 461-471. MR 1105037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. H. Lachlan and X. Yi. A remark on pseudojump operators . Proc. Amer. Math. Soc. 106 (1989) 489-491. MR 937847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. G. Downey. Two theorems on truth table degrees . Proc. Amer. Math. Soc. 103 (1988) 281-287. MR 938684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrea Sorbi. On quasiminimal e-degrees and total e-degrees . Proc. Amer. Math. Soc. 102 (1988) 1005-1008. MR 934883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl G. Jockusch and Jeanleah Mohrherr. Embedding the diamond lattice in the recursively enumerable truth-table degrees . Proc. Amer. Math. Soc. 94 (1985) 123-128. MR 781069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Douglas E. Miller. Index sets and Boolean operations . Proc. Amer. Math. Soc. 84 (1982) 568-572. MR 643751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard A. Shore. Finitely generated codings and the degrees r.e. in a degree ${\bf d}$ . Proc. Amer. Math. Soc. 84 (1982) 256-263. MR 637179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolfgang Maass. A countable basis for $\Sigma \sp{1}\sb{2}$ sets and recursion theory on $\aleph \sb{1}$ . Proc. Amer. Math. Soc. 82 (1981) 267-270. MR 609664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard A. Shore. $\mathcal{L}^*(K)$ and other lattices of recursively enumerable sets . Proc. Amer. Math. Soc. 80 (1980) 143-146. MR 574524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1